# SDR UALA2013072205103

- Difficulty date: July 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,113 hours, 26,419 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N3251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND WINDOW FRAME FWD OF LT FWD OVERWING HATCH HAS LIGHT CORROSION.  REMOVED CORROSION AND MATERIAL REMAINING EXCEEDED LIMITS OF SRM 56-20-02.  REMOVED WINDOW FRAME AND INSTALLED SERVICEABLE FRAME.
